# SDR AT0000327

- Difficulty date: May 24, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND LIGHTNING STRIKE AT BS 73.         BLENDED AREA AND FOUND OUT OF LIMITS.  INSTALLED DOUBLER IAW DC9 SRM 53-04 FIG 28, 53-04 FIG 35, AND 51-10-03.
